Dimension of non-conformal repellers: A survey

Jianyu Chen, Yakov Pesin

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

This paper is a survey of recent results on the dimension of repellers for expanding maps and limit sets for iterated function systems. While the case of conformal repellers is well understood, the study of non-conformal repellers is in its early stages though a number of interesting phenomena have been discovered, some remarkable results obtained and several interesting examples constructed. We will describe contemporary state of the art in the area with emphasis on some new emerging ideas and open problems.

Original languageEnglish (US)
Pages (from-to)R93-R114
JournalNonlinearity
Volume23
Issue number4
DOIs
StatePublished - Mar 26 2010

Fingerprint

emerging
Expanding Maps
Iterated Function System
Limit Set
Open Problems

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this

Chen, Jianyu ; Pesin, Yakov. / Dimension of non-conformal repellers : A survey. In: Nonlinearity. 2010 ; Vol. 23, No. 4. pp. R93-R114.
@article{f2efa299b8724d0886a225ee483d53c6,
title = "Dimension of non-conformal repellers: A survey",
abstract = "This paper is a survey of recent results on the dimension of repellers for expanding maps and limit sets for iterated function systems. While the case of conformal repellers is well understood, the study of non-conformal repellers is in its early stages though a number of interesting phenomena have been discovered, some remarkable results obtained and several interesting examples constructed. We will describe contemporary state of the art in the area with emphasis on some new emerging ideas and open problems.",
author = "Jianyu Chen and Yakov Pesin",
year = "2010",
month = "3",
day = "26",
doi = "10.1088/0951-7715/23/4/R01",
language = "English (US)",
volume = "23",
pages = "R93--R114",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "4",

}

Dimension of non-conformal repellers : A survey. / Chen, Jianyu; Pesin, Yakov.

In: Nonlinearity, Vol. 23, No. 4, 26.03.2010, p. R93-R114.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Dimension of non-conformal repellers

T2 - A survey

AU - Chen, Jianyu

AU - Pesin, Yakov

PY - 2010/3/26

Y1 - 2010/3/26

N2 - This paper is a survey of recent results on the dimension of repellers for expanding maps and limit sets for iterated function systems. While the case of conformal repellers is well understood, the study of non-conformal repellers is in its early stages though a number of interesting phenomena have been discovered, some remarkable results obtained and several interesting examples constructed. We will describe contemporary state of the art in the area with emphasis on some new emerging ideas and open problems.

AB - This paper is a survey of recent results on the dimension of repellers for expanding maps and limit sets for iterated function systems. While the case of conformal repellers is well understood, the study of non-conformal repellers is in its early stages though a number of interesting phenomena have been discovered, some remarkable results obtained and several interesting examples constructed. We will describe contemporary state of the art in the area with emphasis on some new emerging ideas and open problems.

UR - http://www.scopus.com/inward/record.url?scp=77949719012&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77949719012&partnerID=8YFLogxK

U2 - 10.1088/0951-7715/23/4/R01

DO - 10.1088/0951-7715/23/4/R01

M3 - Article

AN - SCOPUS:77949719012

VL - 23

SP - R93-R114

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 4

ER -